# SDR DALA2025022101363

- Difficulty date: February 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS FOUND AT WEB STA 200 TO STA 216 X=25 TO X=54. SUMMARY OF NRC 00492: CORROSION LEVEL 2. WEB STA 200 TO STA 216 X=25 TO X=54 WAS FABRICATED PER DWG 9910078 REV JC. AND REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-08-0G. (LP #0821476)
